# SDR ASAA2019021628465

- Difficulty date: February 16, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,206 hours, 11,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7501187
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. LT TRANSITION PANEL IS CORRODED STA 400-420. GROUNDED - YES. REMOVED CORROSION ORIG THICKNESS .040 REMOVED .006 REMAINING MAT .034 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. TOOL #T8225O. REMOVED DAMAGED AREA AT STA 415-450 IAW SRM 51-40-02. FABRICATED PNL IAW SRM 53-00-53-2R-5 & B737-800 SRM 51-40-05. ALODINED IAW AMM 51-21-41. PRIMED IAW SRM 51-21-72. INSTALLED NEW PNL IAW SRM 51-21-72, INSTALLED NEW PNL IAW SRM 53-00-53-25-5.
